# SDR FDEA201908091828

- Difficulty date: August 9, 2019
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757
- Aircraft serial: 23293
- Aircraft time: 91,391 hours, 34,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD TYPE T MOD NO. F-5730-T0348437 REV NO. PS P2 WINGS - PLATES AND SKINS -
LH WING T.E. SKIN PANEL W BL 235 TO 300 - CRACKS AND
COMPLY WITH E..A. F-5730-T0348437 REV NO. POS.
